# SDR DALA2018062764227

- Difficulty date: June 23, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 48,241 hours, 32,095 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE DORSAL FIN SKIN,  FWD OF ACCESS PANEL,  AT FASTENER HOLES  BY BSS 52.  REMOVED THE DAMAGE AND REPAIRED IAW SRM 55-30-05,  FIG 20,  SHEET 3. AND APPLIED PROTECTIVE COATINGS.
